# SDR UALA2011060702797

- Difficulty date: June 7, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 84,099 hours, 10,235 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FOUR RIGHT EXT EMERGENCY LIGHT ASSY'S INOP.  REPLACED BATTERY AND BATTERY CHARGER ASSY PER MM.  ALL FOUR EMERGENCY LIGHTS OPS CHECKED NORMAL.
